Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A new criterion for completely monotonic functions


Author: Harry Pollard
Journal: Trans. Amer. Math. Soc. 55 (1944), 457-464
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1944-0010011-6
MathSciNet review: 0010011
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1944-0010011-6
Article copyright: © Copyright 1944 American Mathematical Society